Post Edited By Moderator (stkitt) : 12/3/2011 5:15:25 PM (GMT-7)
Hi Winter...where you prone to panic attacks before the CIPRO?
I was prescribed CIPRO for a UTI and refused to take it and asked for a much older drug (microdantin). I am not saying you should not take it. CIPRO does have many side effects, including anxiety. With all the antibiotics we get in our food and water supply it's a shame simple infections have become so resistant to less complex antibiotics. My son took CIPRO for a minor ear infection and had some anxiety issues while taking it. But if you have panic attacks anyway, it would be hard to tell if it's the meds.
I would call your doctor and tell him about this. Maybe there is something else he could prescribe that would be more gentle on your body.
Desert guy, I have never had a panic attack from an antibiotic. I would guess each person is different and reacts different to medications. I would continue to use your Lorazepam and check in with your Doctor if your panic attacks continue or become worse.
Good Luck and welcome to HealingWell.
Post Edited By Moderator (stkitt) : 12/3/2011 5:16:26 PM (GMT-7)
I feel Lyn has advised you wisely as you may have had a bacterial infection and one of the biggest mistakes people make is to stop taking their antibiotice when they start to feel better.
Post Edited By Moderator (Scaredy Cat) : 12/3/2011 4:39:37 PM (GMT-7)